# SDR CA051116001

- Difficulty date: November 16, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Harness
- Condition: Inoperative
- Location: Nlg
- Component: Wire Harness, Bfgoodrich
- Component part number: 471515
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE LANDING GEAR DID NOT RETRACT AFTER GEAR UP SELECTION, AIRCRAFT RETURNED TO BASE AND MADE A NORMAL LANDING.  A CHECK OF THE PSEU SHOWED THAT THE PROX SENSOR FOR NWCENT WAS INDICATING DASHES. HARNESS ASSY (P/N: 47151-5) REPLACED IAW AMM 32-61-00. AIRCRAFT RTS.
